Ask Experts Questions for FREE Help !
Ask
    edrogerson's Avatar
    edrogerson Posts: 1, Reputation: 1
    New Member
     
    #1

    Oct 10, 2016, 06:44 AM
    Pill side effect
    I have been taking pills that are supposed to increase the size of certain parts of the male anatomy. Is it normal to see an extreme increase in ejaculatory fluid while taking these pills.
    talaniman's Avatar
    talaniman Posts: 53,881, Reputation: 10852
    Expert
     
    #2

    Oct 10, 2016, 10:47 AM
    Specifically what is the pill, so the side effects can be looked up? Is it prescribed, mail ordered, or over the counter? What was it's ORIGIN point (Country, as many medicines are not FDA approved, and may be lacking in clinical data.)?

    More info please.
    Alty's Avatar
    Alty Posts: 28,318, Reputation: 5972
    Pets Expert
     
    #3

    Oct 10, 2016, 12:55 PM
    I hate to tell you this, but there is no pill on the market that actually increases the size of a mans penis. There are surgeries, but no pills that actually do this. You're wasting your money, and now you may possibly have a side effect that you really don't want.

    Stop taking the pills. That's the best advice I can give you.
    Fr_Chuck's Avatar
    Fr_Chuck Posts: 81,272, Reputation: 7690
    Expert
     
    #4

    Oct 10, 2016, 05:40 PM
    The normal effect is "none" as there are no pills to make male body parts bigger.

    There are pills that help with erections but that is it.
    smoothy's Avatar
    smoothy Posts: 25,495, Reputation: 2853
    Uber Member
     
    #5

    Oct 10, 2016, 06:08 PM
    They played you for a fool and got your money. Learn from this.
    loardeva's Avatar
    loardeva Posts: 25, Reputation: 1
    New Member
     
    #6

    Dec 16, 2016, 12:54 AM
    I am really shocked that why are you wasting your money man? I never knew that there are such types of pills in the market. But even if you got such types of pills then these pills actually work for short time only. So, if you want to big your body part then you should consult with a physician.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search


Check out some similar questions!

Side effect of I-pill [ 2 Answers ]

What if an I-pill is taken thrice a month.. is there any serious side effects on hormones... Will it effect the future pregnancy or baby's health?

Am using around 14 days a fat burn pill smart diet do you know this pills side effect [ 1 Answers ]

Am using a pill called Smart Diet ( some ingredients are lotus leaf, L camiline ) I need to know the side effects.

I found a small pink round pill with a P over 75 on only one side, what pill is this? [ 1 Answers ]

I found small pink round pills with P over 75 on only one side, what is it?

White pill with v on one side on #'s 35/92 on other side, what pill is this? [ 1 Answers ]

I found a white pill with a cursive V on one side on the other side, there is a line that splits the pill, left side has a number 35, and the right side has a number 92.. I don't know if this is my vicodin or not can you confirm?


View more questions Search